Return of symptoms

Hi All

I was diagnosed with b12 deficiency last July. I had 6 injections and I am now on 10 weekly loading doses. Although I had a range of symptoms which alerted me to the problem and took me to the doctor, I have only one of the symptoms (apart from the occasional brain fog when I can't think straight) which is auditory hallucinations. The symptom has occurred soon after the 10 weekly injection - this time the day after and then doesn't repeat although I do take a b complex daily and boost 12 sub lingual.

Is this a normal occurrence or should I take action?

1 Reply

oldestnewest
  • Hi Folkstone - think gambit left you some useful comments about this in some of your previous posts.

    If,you click on you username - in blue at the top of your post - this will take you to your members page, where you can click on the replies tab and access your previous posts and responses.

    I've had a look and can't add anything useful to what gambit says.

    Hope this helps - good luck.

You may also like...